# SDR USAA920080952

- Difficulty date: April 17, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 30,225 hours, 11,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EMERGENCY EQUIPMENT - BC6 CHECK - FORWARD FLIGHT ATTENDANTS RIGHT FLASHLIGHT BATTERY LOW.  REPLACED THE BATTERY IN THE FORWARD FLIGHT ATTENDANTS RIGHT FLASHLIGHT.
